MAUDE Adverse Event Report: ON-X LIFE TECHNOLOGIES, INC. ONX ASCENDING AORTIC 25; HEART-VALVE, MECHANICAL

ON-X LIFE TECHNOLOGIES, INC. ONX ASCENDING AORTIC 25; HEART-VALVE, MECHANICAL
Model Number ONXAAP-25
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 04/04/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This investigation is currently on going.Any additional information will be provided in the follow-up report.This report is being submitted as required by regulations and does not constitute an admission that the device caused or contributed to the reported event.Furthermore, this report reflects the event as alleged by the complainant and does not imply that the information reported to artivion is accurate or has been confirmed by artivion.
 
Event or Problem Description
According to the initial report received, "patient is subject#: (b)(6) in the post-market clinical follow-up study protocol of the on-x ascending aortic prosthesis (aap) retrospective study and was implanted on (b)(6) 2011 with a surgeon made aap device and on-x aortic valve sn#: (b)(6).On (b)(6) 2019 (2941 days post implant) presented to the ed with a complaint of sudden onset of confusion and expressive aphasia.He was admitted for observation and a ct was completed, showing no acute hemorrhage and a small hypoattenuating focus in the left basal ganglia which is new since previous ct but is age-indeterminate.Inr was 2.4 at time of admission.Patient had resolution of symptoms within a few hours and was back to baseline at time of discharge home on (b)(6) 2019.Admitting diagnosis: transient episode of global aphasia.".
 
Event or Problem Description
According to the initial report received, "patient is subject (b)(6) in the post-market clinical follow-up study protocol of the on-x ascending aortic prosthesis (aap) retrospective study and was implanted on (b)(6) 2011 with a surgeon made aap device and on-x aortic valve sn (b)(6).On (b)(6) 2019 (2941 days post implant) presented to the ed with a complaint of sudden onset of confusion and expressive aphasia.He was admitted for observation and a ct was completed, showing no acute hemorrhage and a small hypoattenuating focus in the left basal ganglia which is new since previous ct but is age-indeterminate.Inr was 2.4 at time of admission.Patient had resolution of symptoms within a few hours and was back to baseline at time of discharge home on (b)(6) 2019.Admitting diagnosis : transient episode of global aphasia." this investigation is relegated to onxaap-25, sn (b)(6) (manufacturing date 01nov2009).Receipt of the adjudication form deemed the event not valve related.Per (b)(4) a complaint is ¿written, electronic or oral communication that alleges deficiencies related to the identity, quality, durability, reliability, usability, safety or performance of a medical device that has been released from the organization¿s control or related to a service that affects the performance of such medical devices.¿ based on the information provided to artivion, there is no allegation of deficiency or resultant adverse event cause by the artivion product; therefore, further investigation is not warranted.
 
Additional Manufacturer Narrative
Receipt of the adjudication form deemed the event not valve related.This report is being submitted as required by federal regulations and does not constitute an admission that the device caused or contributed to the reported event.Furthermore, this report reflects the event as alleged by the complainant and does not imply that the information reported to artivion is accurate or has been confirmed by artivion.

Brand Name
ONX ASCENDING AORTIC 25
Common Device Name
HEART-VALVE, MECHANICAL
Manufacturer (Section D)
ON-X LIFE TECHNOLOGIES, INC.
1300 east anderson lane
austin TX 78752
Manufacturer (Section G)
ON-X LIFE TECHNOLOGIES, INC.
1300 east anderson lane
austin TX 78752
Manufacturer Contact
rochelle maney
1655 roberts blvd.
kennesaw, GA 30144
7704193355
MDR Report Key18591786
Report Number1649833-2024-00008
Device Sequence Number12807677
Product Code LWQ
UDI-Device Identifier00851788001532
UDI-Public00851788001532
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P000037
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberONXAAP-25
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/19/2024
Supplement Date Received by Manufacturer01/19/2024
Initial Report FDA Received Date01/26/2024
Supplement Report FDA Received Date02/02/2024
Date Device Manufactured11/01/2009
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening; Required Intervention;
Patient Age70 YR
Patient SexPrefer Not To Disclose